I take several meds for bipolar but have recently been diagnosed with SEVERE MIGRAINES now I am having to take pain meds orally and getting injections when I have no other choice. but these all home bound me and I get depressed all over again. Is this the meds interacting or the isolation or is this a combination or what? Need your help , please give your comments
Posts You May Be Interested In
hi all, this is my first post. Dealing with severe depression now for the last few weeks after 3or4 months of energy and wonderful creativity. I’m 55 and been labeled bipolar II. Just been back to the psychiatrist and are now trying Lamotrigine and bupropion. Each time now seems worse, if that’s possible. Haven’t worked now for two years (used to be a pilot) I know if I wait long enough...
I've no idea whether this is widely known in the US."Babies exposed to valproate medicines in the womb have a 10% chance of developing physical abnormalities.And they have a four in 10 chance of developing cognitive problems, such as learning disabilities and autism."http://www.bbc.co.uk/news/health-41324751